1
TITLE: ASPECTS OF ALGEBRAIC ALGEBRAS
AUTHORS: Dirk Hofmann ; Lurdes Sousa ;
TYPE: Article, PUBLISHED: 2017, SOURCE: LOGICAL METHODS IN COMPUTER SCIENCE, VOLUME: 13, ISSUE: 3
INDEXED IN: Scopus WOS
2
TITLE: Categorical approach to modelling and to coupling of models  Full Text
AUTHORS: Klaus Guerlebeck; Dirk Hofmann ; Dmitrii Legatiuk;
TYPE: Article, PUBLISHED: 2017, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 40, ISSUE: 3
INDEXED IN: WOS
3
TITLE: Categorical approach to modelling and to coupling of models. K. GÜRLEBECK, D. HOFMANN AND D. LEGATIUK  Full Text
AUTHORS: Gürlebeck, K; Hofmann, D ; Legatiuk, D;
TYPE: Article, PUBLISHED: 2017, SOURCE: Mathematical Methods in the Applied Sciences, VOLUME: 40, ISSUE: 3
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
4
TITLE: The rise and fall of V-functors  Full Text
AUTHORS: Clementino, MM ; Hofmann, D ;
TYPE: Article, PUBLISHED: 2017, SOURCE: Fuzzy Sets and Systems, VOLUME: 321
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
5
TITLE: Continuity as a computational effect
AUTHORS: Renato Neves ; Luis S Barbosa ; Dirk Hofmann ; Manuel A Martins ;
TYPE: Article, PUBLISHED: 2016, SOURCE: JOURNAL OF LOGICAL AND ALGEBRAIC METHODS IN PROGRAMMING, VOLUME: 85, ISSUE: 5
INDEXED IN: Scopus WOS DBLP CrossRef: 5
IN MY: ORCID
6
TITLE: On Exponentiable Morphisms in Classical Algebra  Full Text
AUTHORS: Maria Manuel Clementino ; Dirk Hofmann ; George Janelidze;
TYPE: Article, PUBLISHED: 2016, SOURCE: APPLIED CATEGORICAL STRUCTURES, VOLUME: 24, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
7
TITLE: Dualities for modal algebras from the point of view of triples  Full Text
AUTHORS: Dirk Hofmann ; Pedro Nora;
TYPE: Article, PUBLISHED: 2015, SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 73, ISSUE: 3-4
INDEXED IN: Scopus WOS
8
TITLE: Dualities for modal algebras from the point of view of triples  Full Text
AUTHORS: Hofmann, D ; Nora, P;
TYPE: Article, PUBLISHED: 2015, SOURCE: Algebra Universalis, VOLUME: 73, ISSUE: 3-4
INDEXED IN: Scopus CrossRef: 2
IN MY: ORCID
9
TITLE: EXPONENTIABLE APPROACH SPACES
AUTHORS: Dirk Hofmann ; Gavin J Seal;
TYPE: Article, PUBLISHED: 2015, SOURCE: HOUSTON JOURNAL OF MATHEMATICS, VOLUME: 41, ISSUE: 3
INDEXED IN: Scopus WOS
IN MY: ORCID
10
TITLE: Exponential Kleisli Monoids as Eilenberg-Moore Algebras  Full Text
AUTHORS: Dirk Hofmann ; Frederic Mynard; Gavin J Seal;
TYPE: Article, PUBLISHED: 2015, SOURCE: APPLIED CATEGORICAL STRUCTURES, VOLUME: 23, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 6. Total results: 56.